# SDR IPXA2014042882798

- Difficulty date: April 4, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Aircraft time: 58,826 hours, 10,157 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB1568503
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 4C INSPECTION, LT WING INBD NR 1 SLAT LOWER SKIN CRACKED.       REPAIRED IAW SRM 57-40-01. REPAIR 8, FIG 201, REV 55.
